# SDR 2008UALA02172

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 21,695 hours, 8,505 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON EXTERIOR OF FIRST CLASS CLOSET IS LOOSE.  SECURED EXIT LIGHT.
